A Separated Cohomologically Complete Module is Complete

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We prove two theorems on cohomologically complete complexes. These theorems are inspired by, and yield an alternative proof of, a recent theorem of P. Schenzel on complete modules.

Original languageEnglish
Pages (from-to)616-622
Number of pages7
JournalCommunications in Algebra
Volume43
Issue number2
DOIs
StatePublished - 1 Feb 2015

Keywords

  • Adic completion
  • Derived completion

Fingerprint

Dive into the research topics of 'A Separated Cohomologically Complete Module is Complete'. Together they form a unique fingerprint.

Cite this